# SDR SWAA013148

- Difficulty date: November 17, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 53,016 hours, 52,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL CHORD CRACKED AT BS 178, LBL 5.7 AND WL 185.  REPAIRED CHORD PER SWA RA.
